# SDR SWAA023033

- Difficulty date: December 29, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 65,431 hours, 55,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 604222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SVC DOOR OVERHEAD EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK AND CHARGER PER MM.
